# SDR IPXA1568070

- Difficulty date: June 25, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN DECK CARGO LOWER SILL HAS CORROSION AT BS 490, LBL 55.    REMOVED CORROSION AND REFINISHED IAW EA 110812.
